Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 149, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 4, 2008, 7:24 PM MDT for Cheyenne County, Nebraska. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2008, 7:24 PM MDT (01:24 UTC)
- Expired
- Aug 4, 2008, 8:30 PM MDT
- In force
- 66 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 7:41 PM MDT | HAIL 0.75 | 3 N Sidney, NE | ALSO ONE HALF INCH OF RAIN. |
| Aug 4, 7:48 PM MDT | HAIL 0.75 | 8 N Sunol, NE | |
| Aug 4, 7:51 PM MDT | HAIL 0.5 | 8 N Lodgepole, NE | SOME PEA SIZED TOO. |
| Aug 4, 8:20 PM MDT | HAIL 1 | 15 N Lodgepole, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 3660 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 050124 SVRCYS NEC033-050230- /O.NEW.KCYS.SV.W.0149.080805T0124Z-080805T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 724 PM MDT MON AUG 4 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF SIDNEY... * UNTIL 830 PM MDT * AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLTON...OR 8 MILES EAST OF SIDNEY. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUNOL AND LODGEPOLE BY 830 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4100 10261 4101 10323 4137 10322 4138 10263 TIME...MOT...LOC 0124Z 267DEG 1KT 4117 10282 $$ SOWKO
5 follow-up statements
000 WWUS55 KCYS 050133 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 733 PM MDT MON AUG 4 2008 NEC033-050230- /O.CON.KCYS.SV.W.0149.000000T0000Z-080805T0230Z/ CHEYENNE NE- 732 PM MDT MON AUG 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR EASTERN CHEYENNE COUNTY... AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR COLTON...OR 8 MILES EAST OF SIDNEY. THIS STORM WAS WAS NEARLY STATIONARY. THE SEVERE THUNDERSTORM WILL BE NEAR... SUNOL...I-80 MM 73 AND LODGEPOLE BY 830 PM... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. MOTORISTS ON INTERSTATE 80 WILL ENCOUNTER DAMAGING HAIL...STRONG WINDS...AND BLINDING RAIN BETWEEN MILE MARKERS 63 AND 70. FIND SUBSTANTIAL SHELTER NOW. BRIDGES AND OVERPASSES ARE NOT SAFE DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4100 10261 4101 10321 4136 10314 4138 10263 TIME...MOT...LOC 0132Z 267DEG 1KT 4117 10282 $$ SOWKO
000 WWUS55 KCYS 050155 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 755 PM MDT MON AUG 4 2008 NEC033-050230- /O.CON.KCYS.SV.W.0149.000000T0000Z-080805T0230Z/ CHEYENNE NE- 750 PM MDT MON AUG 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR CHEYENNE COUNTY... AT 746 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL 8 MILES NORTH OF SUNOL...WHICH IS SEVERAL MILES AWAY FROM THE HEAVIEST AREA OF THE STORM ACCORDING TO RADAR. AT LEAST GOLF BALL SIZED HAIL IS PROBABLY OCCURRING WITH THIS STORM. THE CENTER OF THE STORM IS 12 MILES NORTH OF SUNOL...OR 10 MILES EAST OF SIDNEY...MOVING NORTHEAST AT 3 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... I-80 MM 73 AND LODGEPOLE BY 815 PM... MOTORISTS ON INTERSTATE 80 WILL ENCOUNTER DAMAGING HAIL...STRONG WINDS...AND BLINDING RAIN BETWEEN 65 AND 70. FIND SUBSTANTIAL SHELTER NOW. BRIDGES AND OVERPASSES ARE NOT SAFE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4100 10261 4101 10321 4136 10314 4138 10263 TIME...MOT...LOC 0150Z 320DEG 5KT 4111 10277 $$ SOWKO
000
WWUS55 KCYS 050213
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT MON AUG 4 2008
NEC033-050230-
/O.CON.KCYS.SV.W.0149.000000T0000Z-080805T0230Z/
CHEYENNE NE-
808 PM MDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EASTERN CHEYENNE COUNTY...
AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
THE SEVERE THUNDERSTORM HAD SPLIT INTO TWO DISTINCT SEVERE
THUNDERSTORMS...ONE DRIFTING SLOWLY SOUTHEAST...ONE DRIFTING SLOWLY
NORTHEAST. GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH ARE LIKELY OCCURRING. THE STRONGER STORM WAS LOCATED NEAR
I-80 MM 73...OR 12 MILES EAST OF SIDNEY...MOVING SOUTHEAST AT 5
MPH. THE OTHER SEVERE THUNDERSTORM IS ACROSS FAR NORTHEAST CHEYENNE
COUNTY...MOVING NORTHEAS AT 5 MPH.
THE STRONGER SEVERE THUNDERSTORM WILL BE NEAR...
I-80 MM 73 AND LODGEPOLE BY 815 PM...
HAIL UP TO PENNY SIZE HAS BEEN REPORTED IN NEAR SUNOL WITH THESE
STORMS...ALTHOUGH LARGER HAIL IS PROBABLY OCCURRING. IF YOU ARE IN
THE PATH OF THESE STORMS...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10261 4101 10315 4136 10304 4138 10263
4107 10261 4106 10263 4104 10261
TIME...MOT...LOC 0208Z 320DEG 5KT 4109 10275
$$
SOWKO000
WWUS55 KCYS 050215 CCA
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT MON AUG 4 2008
NEC033-050230-
/O.CON.KCYS.SV.W.0149.000000T0000Z-080805T0230Z/
CHEYENNE NE-
808 PM MDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EASTERN CHEYENNE COUNTY...
AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
THE SEVERE THUNDERSTORM HAD SPLIT INTO TWO DISTINCT SEVERE
THUNDERSTORMS...ONE DRIFTING SLOWLY SOUTHEAST...ONE DRIFTING SLOWLY
NORTHEAST. GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH ARE LIKELY OCCURRING. THE STRONGER STORM WAS LOCATED NEAR
I-80 MM 73...OR 12 MILES EAST OF SIDNEY...MOVING SOUTHEAST AT 5
MPH. THE OTHER SEVERE THUNDERSTORM IS ACROSS FAR NORTHEAST CHEYENNE
COUNTY...MOVING NORTHEAST AT 5 MPH.
THE STRONGER SEVERE THUNDERSTORM WILL BE NEAR...
I-80 MM 73 AND LODGEPOLE BY 815 PM...
HAIL UP TO PENNY SIZE HAS BEEN REPORTED NEAR SUNOL WITH THESE
STORMS...ALTHOUGH LARGER HAIL IS PROBABLY OCCURRING. IF YOU ARE IN
THE PATH OF THESE STORMS...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10261 4101 10315 4136 10304 4138 10263
4107 10261 4106 10263 4104 10261
TIME...MOT...LOC 0208Z 320DEG 5KT 4109 10275
$$
SOWKO000
WWUS55 KCYS 050229
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
829 PM MDT MON AUG 4 2008
NEC033-050240-
/O.EXP.KCYS.SV.W.0149.000000T0000Z-080805T0230Z/
CHEYENNE NE-
830 PM MDT MON AUG 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE COUNTY HAS
EXPIRED...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
ALTHOUGH THE WARNING WILL BE ALLOWED TO EXPIRE...THUNDERSTORMS WITH
SMALL HAIL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING WILL STILL
BE POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10261 4101 10315 4136 10304 4138 10263
4107 10261 4106 10263 4104 10261
TIME...MOT...LOC 0230Z 320DEG 5KT 4107 10272
$$
SOWKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:46 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Aug 4, 2:46 PM MDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 246 PM MDT MON AUG 4 2008 .SHORT TERM...TONIGHT THRU WED...COOL SURGE HAS MADE IT FURTHER S/SW AND FASTER THAN MODELS WERE SHOWING...WITH BNDRY PUSHING W/SW OVER THE LARAMIE/SEMINOLE/GREEN RANGES LATE THIS AFTN INTO EARLY THIS EVNG. LOW LEVEL MSTR IS GRADUALLY INCREASING IN PARTS OF SE WY... MOIST AIRMASS NEVER REALLY LEFT THE PNHNDL. BETTER DEWPOINTS OF 50 OR MORE LIKELY WILL NOT MAKE IT SWWD INTO THE UPSLOPE PARTS OF THE LARAMIE RANGE IN SE WY UNTIL THIS EVENG...WHICH MAY END UP KEEPING THE SCT TSTMS FROM APPROACHING SEVERE LIMITS...ALTHO ONE OR TWO COULD DRIFT FAR ENOUGH E INTO BETTER MSTR TO KICK OUT SOME HAIL. WATER VAPOR PIXS HINT AT A WEAK HIGH LEVEL FTR MOVG ENE INTO SW WY AND TURNING MORE EWD THIS EVNG...WHICH SHOULD PROVIDE SOME HELP FOR TSTMS IN SE PART OF AREA. LATER TNGT MODELS ARE STILL SHOWING A SWWD EXTENSION OF THE MAIN UPPER TROF IN MT CROSSING THE REGION... ALONG WITH SOME LIFT FROM THE RR ENTRANCE REGION OF THE UPPER JET. BOTTOM LINE IS THAT SHWRS AND SOME TSTMS WILL BE POSSIBLE ALL NIGHT EAST OF THE LARAMIE RANGE INTO THE NEB PNHNDL. AIRMASS SATURATES OVERNIGHT WITH WIDESPREAD LOW CLDS DVLPG LATE TNGT AND LINGERING INTO LATE TUE MRNG. STORMS FOR TUE AFTN/EVENG REMAIN UNCERTAIN GIVEN LACK OF UPPER SUPPORT AND EXPECTED LIMITED HEATING ALONG/E OF MTNS. THE BEST CHCS WILL PROBABLY BE ON THE WRN FRINGES OF THE CLDS OR OVER THE MTNS AND LARAMIE VALLEY. MOISTURE/SHEAR FOR SLIGHT RISK IS THERE TUE AFTN/EVENG EAST OF THE MTNS...BUT THERE MAY NOT BE ENOUGH HEATING TO CREATE MEDIUM-LARGE INSTABILITIES. BETTER DAY ACTUALLY APPEARS TO BE SHAPING UP FOR WED AS WE WILL STILL HAVE THE LOW LEVEL MSTR AND LIKELY A BIT EARLY BREAKUP OF THE MRNG LOW CLDS... PLUS MODELS ARE DRAGGING THE UPPER FTR CURRENTLY OVER SRN AZ UP INTO THE REGION BY WED AFTN/EVENG. IT SHOULD BE COOL ON TUE...MODERATING SOME ON WED. .LONG TERM...WED NIGHT THROUGH MON... ECMWF AND GFS ARE COMING INTO BETTER AGREEMENT REGARDING FEATURES WED NIGHT THROUGH MON. UPPER RIDGING WILL PREVAIL OVER MOST OF THE WESTERN U.S. DURING THE PERIOD WITH SHORTWAVES OCCASIONALLY MOVING THROUGH THE RIDGE AND AROUND THE RIDGE. THE RIDGE WILL FLATTEN AND SHIFT EAST SOMEWHAT SATURDAY IN RESPONSE TO SHORTWAVE ENERGY BEING EJECTED NORTHEASTWARD FROM A TROUGH OVER THE PACIFIC COAST. SOUTHWEST TO WEST FLOW ALOFT WILL DEVELOP SAT AND CONTINUE SUNDAY AS A CUTOFF LOW MOVES EAST OVER SOUTHERN CANADA. MODELS HINT AT THE RIDGE GAINING AMPLITUDE AGAIN MON AS HEIGHTS INCREASE OVER THE GREAT BASIN REGION. SURFACE HIGH PRESSURE TO OUR EAST WILL PRODUCE MOIST LOW LEVEL UPSLOPE FLOW WED NIGHT INTO THU. THIS WILL COMBINE WITH SHORTWAVE ENERGY MOVING THROUGH THE RIDGE TO PRODUCE A CHANCE OF STORMS. TEMPERATURES THU WILL BE APPROXIMATELY NORMAL. UPSLOPE SURFACE FLOW WILL WEAKEN FRI WEST OF THE MOUNTAINS...BUT UPSLOPE CONTINUING EAST OF THE MOUNTAINS WILL RESULT IN A BROAD AREA OF WIND CONVERGENCE. ENOUGH MOISTURE AND DYNAMICS WILL BE PRESENT TO WARRANT A CONTINUED CHANCE OF STORMS FRI WITH TEMPS AROUND NORMAL AGAIN. SAT APPEARS TO BE QUITE SIMILAR TO FRI...WITH A CONVERGENCE ZONE RESULTING IN A CONTINUED CHANCE OF RAIN. SURFACE BASED LEESIDE TROUGHING IS PROGGED FOR SUN BUT ENOUGH MOISTURE WILL EXIST FOR A CHANCE OF LATE AFTERNOON STORMS MAINLY FROM THE MOUNTAINS WESTWARD. MON LOOKS TO BE WARM WITH A CHANCE OF RAIN AS A LOW LEVEL CONVERGENCE ZONE REDEVELOPS OVER THE FORECAST AREA. && .AVIATION... VFR CONDITIONS THRU THIS EVENING...EXCEPT FOR LOCAL MVFR VSBYS WITH ANY STRONG TSTORM IN SE WY AND THE SRN PANHANDLE. MVFR CIGS WITH LOCAL IFR CIGS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE BEHIND THE COLD FRONT LATER TONIGHT AND LINGER INTO LATE TUE MRNG. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Aug 4, 9:17 AM MDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 917 AM MDT MON AUG 4 2008 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-051100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 917 AM MDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOME THUNDERSTORMS ARE EXPECTED BY LATE THIS AFTERNOON INTO THIS EVENING ACROSS THE AREA. A FEW OF THE STORMS COULD BECOME STRONG WITH HEAVY RAIN AND SOME HAIL THE MAIN THREAT...MAINLY ACROSS FAR SOUTHEAST WYOMING AS WELL AS THE CENTRAL AND SOUTHERN PARTS OF THE PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS WILL CONTINUE PRIMARILY TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-062-063-065-051100- SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-SNOWY RANGE- 917 AM MDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS AND WEAK THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. GUSTY WINDS TO 50 MPH WILL BE THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS PRIMARILY WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:42 PM MDT | Flash Flood Warning | CYS | Cheyenne | 4 hr |
| Aug 4, 9:20 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 41 min |
| Aug 5, 12:11 AM MDT | Severe Thunderstorm Warning | CYS | Sioux | 64 min |
| Aug 5, 1:08 AM MDT | Severe Thunderstorm Warning | CYS | Sioux | 45 min |
| Aug 5, 2:05 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.